# SDR ABXA070319

- Difficulty date: September 7, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 39132949501
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR BEAM END CRACKED NR 4 BEAM FORWARD END STEEL CAP.  REPLACED FITTING IAW DC9 SRM 51-30-5.
